Homology, Homotopy and Applications

Volume 23 (2021)

Number 1


A simplicial construction for noncommutative settings

Samuel Carolus, Jacob Laubacher, and Mihai D. Staic

pp. 49-60

Gradient versus proper gradient homotopies

Piotr Bartłomiejczyk and Piotr Nowak-Przygodzki

pp. 61-76

Biased permutative equivariant categories

Kayleigh Bangs, Skye Binegar, Young Kim, Kyle Ormsby, Angélica M. Osorno, David Tamas-Parris, and Livia Xu

pp. 77-100

Unstable algebras over an operad

Sacha Ikonicoff

pp. 119-141

Truncated derived functors and spectral sequences

Hans-Joachim Baues, David Blanc, and Boris Chorny

pp. 159-189

Mapping algebras and the Adams spectral sequence

David Blanc and Surojit Ghosh

pp. 219-242

The trace of the local $\mathbb{A}^1$-degree

Thomas Brazelton, Robert Burklund, Stephen McKean, Michael Montoro, and Morgan Opie

pp. 243-255

Linear motion planning with controlled collisions and pure planar braids

Jesús González, José Luis León-Medina, and Christopher Roque-Márquez

pp. 275-296

Geometric approach to graph magnitude homology

Yasuhiko Asao and Kengo Izumihara

pp. 297-310

Refinement invariance of intersection (co)homologies

Martintxo Saralegi-Aranguren

pp. 311-340

Minimal models for monomial algebras

Pedro Tamaroff

pp. 341-366

The local hyperbolicity of $\mathbf{A}_n^2$-complexes

Zhongjian Zhu and Jianzhong Pan

pp. 367-386

The operad that co-represents enrichment

Andrew W. Macpherson

pp. 387-401